# SDR UF6A990759

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: JD711J0219000
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE NR 2 MOD 6 IS CRACKED AT APPROX THE 7 O'CLOCK POSITION.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A PARTIAL SKIN REPLACEMENT.  ALL WORK WAS DONE IAW DER REPORT NR 99-131.  (M)
